# SDR FDEA201109073747

- Difficulty date: September 7, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727225
- Aircraft serial: 21581
- Aircraft time: 45,522 hours, 31,670 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 8323719
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

FAINT ELECTRICAL ODOR AFTER DEPARTURE, ODOR GOT MUCH WORSE AFTER 10 MINUTES AND LEVEL OFF AT 320.  VERY IRRITATING ELECTRICAL SMELL ALSO ALMOST A VERY STRONG ONION - LIKE SMELL GOT WORSE ON INITIAL DESCENT.  PUT O2 MASKS ON AND BY THE TIME WE LANDED AND REMOVED MASKS AND WERE DEPRESSURIZED, SMELL  WAS MOSTLY GONE.   UPON ARRIVAL, SMELL OF SMOKE COULD NOT BE DETECTED OR DUPLICATED.  RAN BOTH PACKS, 3 ENGINES, ALL ELECTRICAL COMPONENTS, HYD, FANS, AND ACFT ACCESSORIES.  INSPECTED UPPER, LOWER CARGO COMPARTMENTS, WHEEL WELL BAY, AFT STAIRWELL, E&E BAY.  R & R WATER SEPARATOR COALESCER BAGS IAW MM 21-55-051-4.
